Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Biasi, Carlos
and
Saeki, Osamu
1995.
On the Betti number of the image of a codimension-𝑘 immersion with normal crossings.
Proceedings of the American Mathematical Society,
Vol. 123,
Issue. 11,
p.
3549.
Rifford, Ludovic
2008.
On Viscosity Solutions of Certain Hamilton–Jacobi Equations: Regularity Results and Generalized Sard's Theorems.
Communications in Partial Differential Equations,
Vol. 33,
Issue. 3,
p.
517.